# SDR MASA200600763

- Difficulty date: March 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 22,496 hours, 20,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7000 DEN - ABORTED TAKEOFF DUE TO A CARGO DOOR CAUTION.  MAINTENANCE CLEANED CARGO DOOR PROX SENSOR.  NO FURTHER DEFECTS NOTED.
